MathSciNet Relay Station
MathSciNet bibliographic data
MR1402892 (98a:16046) 16W30
Zhu, Yongchang A commuting pair in Hopf algebras. Proc. Amer. Math. Soc. 125 (1997), no. 10, 2847–2851.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement